# SDR AALA961103

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Motor
- Part number: 240863
- Condition: Leaking
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 393 - EN ROUTE DTW-ORD - DURING CRUISE, SYS A HYDRAULIC QTY WENT TO LESS THAN ONE-QUARTER GALLON WITH NO LOW LEVEL INDICATION.  SYSTEM A HYDRAULIC PRESSURE FLUCTUATED.  ACCOMP ABNORMAL PROCEDURE FOR LOSS OF SYSTEM A HYDRAULIC FOLLOWED BY NR 2 ENG HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATING.  A/C PROCEEDED TO ORD AND LANDED W/O INCIDENT.  REPLACED OUTBOARD FLAP DRIVE MOTOR FOUND LEAKING.  ALSO, REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AND CASE DRAIN FILTERS ON NR 2 ENGINE.  ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED GROUND ENGINE RUN AND CHECK OF LOW PRESSURE LIGHT OPERATION WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORM OPS.  (M)
